Q and A

Question

When will a viral load rise?

Do HIV viral loads only ever rise when not on medications?

Answer

Thanks for getting in touch.

There are several reasons why a persons viral load may rise.

  1. They aren’t on treatment;
  2. They don’t adhere to their medication;
  3. The treatment that they are taking is no longer working like it should do, so treatment failure. If this is the case then the ARV combination will need to be changed. Please see here: http://i-base.info/guides/changing

2 comments

  1. Lisa Thorley

    Hi Matthew,

    It is very possible that you can experience the occasional dizziness 7 weeks after being on treatment. If this continues and you feel like your quality of life is being affected you may need to change your combination. Please see Q3 here: http://i-base.info/qa/what-are-the-most-asked-questions

  2. Matthew

    I’ve been on odimune for seven weeks..is it normal to be still experiencing the occasionall dizziness?

Comment

Your e-mail address will not be published. Required fields are marked *